Alert archive / Kansas / Flash Flood Warnings in 2005
Flash Flood Warning 50, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Oct 2, 2005, 3:09 AM CDT for Leavenworth County, Kansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2005, 3:09 AM CDT (08:09 UTC)
- Expired
- Oct 2, 2005, 8:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Leavenworth County, KS
The radar
The Pleasant Hill radar (KEAX), 76 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 4:25 AM CDT | FLASH FLOOD | Leavenworth, KS | WATER ENTERING BUILDINGS DOWNTOWN. WATER FLOWING THROUGH STREETS. ONE FAMILY TRAPPED IN HOME. |
| Oct 2, 4:40 AM CDT | FLASH FLOOD | Easton Ks, KS | KANSAS HIGHWAY 192 UNDER 18 INCHES OF WATER. DAWSON CREEK OUT OF BANKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 76 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.2 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 020815
FFWEAX
KSC103-021315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
309 AM CDT SUN OCT 2 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEAVENWORTH COUNTY IN NORTHEAST KANSAS
* UNTIL 815 AM CDT
* AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. TWO TO THREE INCHES OF RAIN HAS ALREADY FALLEN IN THE
EASTON AREA...AND RURAL PORTIONS OF NORTHERN LEAVENWORTH COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTON...SPRINGDALE...MILLWOOD...AND LEAVENWORTH.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE OVER
NORTHERN AND CENTRAL PORTIONS OF LEAVENWORTH COUNTY BETWEEN 330 AM
AND 5 AM.
DO NOT DRIVE INTO WATER COVERING THE ROAD. DRIVING AT NIGHT MAKES IT
DIFFICULT TO DETERMINE THE DEPTH OF THE WATER. JUST A FEW INCHES OF
RAPIDLY FLOWING WATER CAN SWEEP YOUR CAR FROM THE ROAD. MOST FLOOD
DEATHS ARE VEHICLE RELATED.
LAT...LON 3938 9491 3930 9491 3927 9484 3920 9481
3919 9491 3901 9492 3900 9502 3898 9518
3941 9517 3941 9496
$$
KOCH2 follow-up statements
000
WGUS73 KEAX 020943
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 AM CDT SUN OCT 2 2005
KSC103-021315-
LEAVENWORTH KS-
433 AM CDT SUN OCT 2 2005
...FLASH FLOOD WARNING CONTINUES FOR LEAVENWORTH COUNTY UNTIL 815 AM
CDT...
AT 429 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING IN EASTON AND IN THE CITY OF LEAVENWORTH.
WATER HAS ENTERED MANY HOMES IN THE COMMUNITY OF EASTON. SERIOUS
FLOODING HAS OCCURRED ON THE STRANGER CREEK...BUT FLOODING HAS ALSO
BEEN REPORTED ON OTHER CREEKS...SMALL STREAMS...AND DRAINAGE DITCHES
AWAY FROM STRANGER CREEK. IN THE CITY OF LEAVENWORTH...SEVERAL HOMES
HAVE BEEN FLOODED...AND WATER IS RUNNING THROUGH THE STREETS.
IF YOU ARE IN A SAFE AND DRY PLACE...AND YOU LIVE IN NORTHERN
LEAVENWORTH COUNTY...DO NOT VENTURE OUTDOORS. TRAVEL IS DANGEROUS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
MORE HEAVY RAIN IS EXPECTED IN THE EASTON AND LEAVENWORTH AREAS
BETWEEN 5 AM AND 7 AM. AN ADDITIONAL ONE OR TWO INCHES OF RAIN ARE
LIKELY BEFORE THE RAIN COMES TO AN END AROUND SUNRISE...AND FLASH
FLOODING WILL CONTINUE TO BE LIFE THREATENING THROUGH MID MORNING.
LAT...LON 3938 9493 3930 9491 3927 9484 3922 9483
3919 9491 3902 9492 3899 9517 3903 9516
3941 9517 3941 9496
$$
KOCH000
WGUS73 KEAX 021104
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 AM CDT SUN OCT 2 2005
KSC103-021315-
LEAVENWORTH KS-
557 AM CDT SUN OCT 2 2005
...FLASH FLOOD WARNING CONTINUES FOR LEAVENWORTH COUNTY UNTIL 815 AM
CDT...
AT 445 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING OVER MUCH OF NORTHERN LEAVENWORTH COUNTY.
SERIOUS FLOODING WAS REPORTED BETWEEN 330 AM AND 5 AM THIS MORNING
IN THE CITIES OF EASTON AND LEAVENWORTH. STREETS WERE FLOODED AND
WATER ENTERED HOMES AND BUSINESSES.
RAIN WILL COME TO AN END OVER NORTHERN PORTIONS OF LEAVENWORTH
COUNTY BY 630 AM...BUT FLOODING PROBLEMS WILL LIKELY LINGER INTO
LATE MORNING OR EARLY AFTERNOON. STRANGER CREEK AND DAWSON CREEK
NEAR EASTON ARE RUNNING HIGH. NUMEROUS ROADS WILL LIKELY BE CLOSED
FOR SEVERAL MORE HOURS. TRAVEL AROUND LEAVENWORTH AND EASTON THIS
MORNING IS NOT RECOMMENDED.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.
LAT...LON 3930 9491 3927 9484 3923 9484 3919 9491
3915 9492 3903 9492 3900 9516 3940 9515
3941 9517 3941 9496
$$
KOCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 1, 3:18 PM CDT, 11 hours 51 minutes earlier.
Area forecast discussion, Oct 1, 3:18 PM CDT, 11 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 318 PM CDT SAT OCT 1 2005 .DISCUSSION... SHORT TERM (TONIGHT-MONDAY)... VIGOROUS MID LEVEL CLOSED LOW OVER CENTRAL KANSAS WILL BE THE MAIN FOCUS THROUGH EARLY SUNDAY AS IT LIFTS SLOWLY TO THE NORTHEAST. REGIONAL RADAR MOSAICS SHOW THE LEADING EDGE OF LARGE SCALE ASCENT...IN THE FORM OF ELEVATED CONVECTION...MAKING STEADY NORTHEAST PROGRESS OVER EASTERN KANSAS THIS AFTERNOON. THIS SHOULD CONTINUE TO INCREASE IN BOTH COVERAGE AND INTENSITY... ESPECIALLY AFTER DARK AS A 40-50 KNOT LOW LEVEL JET RESULTS IN IMPRESSIVE WARM/MOISTURE ADVECTION WITHIN AN AREA MARKED BY MODERATE ISENTROPIC ASCENT CENTERED ON THE 305K SURFACE. ELEVATED INSTABILITY QUANTIFIED BY MUCAPES GENERALLY 300-500 J/KG (OWING TO POOR MID LEVEL LAPSE RATES) SHOULD KEEP STORMS BELOW SEVERE LIMITS...ALTHOUGH SOME SMALL HAIL COULD NOT BE RULED OUT IN THE METRO AREA SOUTHWARD. TIMING AND FOCUS OF PRECIPITATION WILL EVOLVE BASED ON THE LOW LEVEL JET TRAJECTORIES...BEING THE PRIMARY FORCING MECHANISM. THIS WOULD TEND TO HOLD MOST OF THE PRECIPITATION OVER THE WESTERN THIRD OF THE CWA THROUGH 06Z...THEN SPREADING RAPIDLY NORTH AND EAST DURING THE EARLY MORNING HOURS AS 850-700MB FLOW BEGINS TO VEER. TENDENCY FOR NEW CELL REGENERATION ALONG THE SW FLANK OF THE PRECIPITATION SHIELD COULD LEAD TO LOCALLY HEAVY RAINFALL RATES OVER WEST CENTRAL MO AND EXTREME EASTERN KANSAS...WHERE FLASH FLOOD GUIDANCE REMAINS LOCALLY REDUCED. MID LEVEL LOW SHOULD THEN ACCELERATE AND OPEN TO THE NORTHEAST TOMORROW MORNING AS IT ACQUIRES A NEGATIVE TILT...RESULTING IN A RAPID WARM FRONTAL PASSAGE AND AN END TO THE PRECIPITATION FROM THE SOUTHWEST. STRENGTHENING SURFACE PRESSURE GRADIENT...RESULTING FROM UPSTREAM TROUGHING LEE OF THE ROCKIES...WILL ALLOW FOR SOUTHERLY FLOW TO INCREASE QUICKLY WITHIN THE WARM SECTOR. GUSTS COULD FREQUENTLY APPROACH 30 MPH OVER WRN MO/ERN KS AS A MUCH WARMER AND MORE HUMID AIRMASS SURGES NORTHWARD. HAVE MADE UPWARD ADJUSTMENTS TO TEMPS AND DEWPOINTS TOMORROW THROUGH MONDAY NIGHT AS A CAPPED WARM SECTOR AIRMASS BECOMES ESTABLISHED BETWEEN THE DEVELOPING FRONTAL ZONE TO THE NORTHWEST AND A LARGE UPPER RIDGE OVER THE SOUTHEAST. WOULD NOT BE SURPRISED TO SEE READINGS NEAR 90F ON MONDAY WITH LOWS IN THE LOWER TO MIDDLE 70S IN FAVORED URBAN AREAS. BOOKBINDER LONG TERM (TUESDAY THROUGH SATURDAY)... MAIN FORECAST FEATURE TO CONCENTRATE ON THE LATTER HALF OF THE FORECAST IS THE FRONTAL PASSAGE TUESDAY INTO WEDNESDAY. GENERAL AGREEMENT WITH THE MID RANGE MODELS PUTS THE FRONT THROUGH OUR AREA ON TUESDAY NIGHT. THE DGEX WAS THE LONE MODEL THAT SLOWED IT DOWN TO WEDNESDAY. HAVE INCREASED POPS A LITTLE FOR TUES NIGHT. AFTER FROPA...HIGH PRESSURE BUILDS IN FOR THE REST OF THE PD. TEMPS SHOULD BE WARM AHEAD OF THE FRONT ON TUESDAY WITH HIGHS IN THE 80S. GFS MAY BE A LITTLE GUNG HO WITH ITS CAA...BUT NEVERTHELESS H8 TEMPS WILL DROP TO THE COLDEST NUMBERS OF THE SEASON WITH BELOW ZERO READINGS LIKELY IN NORTHERN MO BY 00Z THU. THE REFLECTED SURFACE TEMPS WILL BE IN THE 30S. WITH THE SURFACE RIDGE IN THE AREA...SOUTHEASTERLY WINDS WILL NOT LEAD TO A QUICK WARMUP...SO TEMPS WILL JUST SLOWLY CREEP UP TO SEASONAL NORMALS BY THE END OF NEXT WEEKEND. LVKQ && .AVIATION... FOR THE 18Z TAF CYCLE...CHALLENGING FORECAST AS VIGOROUS UPPER LEVEL DISTURBANCE ALONG THE KS/OK BORDER BEGINS TO LIFT NORTHEAST TOWARD THE AREA THIS EVENING. FOR THE REMAINDER OF THIS AFTERNOON... SATELLITE TRENDS SHOW THAT CLOUDS OVER WRN MO CONTINUE TO DISSIPATE IN THE WAKE OF A WEAK SHORTWAVE THAT WAS LIFTING ACROSS FAR NRN MO EARLY THIS AFTERNOON. WILL MAINTAIN VFR CONDITIONS WITH SE WINDS AROUND 10 KNOTS THROUGH 00Z. LEADING EDGE OF LARGE SCALE FORCING AND DEEP ISENTROPIC LIFT WILL BEGIN TO APPROACH THE AREA AROUND 00Z. ELEVATED CONVECTION...WITH BASES AROUND 10KFT WILL APPROACH THE KANSAS CITY AREA BETWEEN 00Z AND 03Z PER RADAR/SATELLITE EXTRAPOLATIONS AND NAM/RUC PROGS. JUXTAPOSED BENEATH MID LEVEL FORCING...STRONG WARM AIR ADVECTION WITHIN THE RELATIVELY STABLE LOW LEVELS WILL ALLOW MVFR CEILINGS TO OVERSPREAD THE AREA LATER THIS EVENING. RAIN AND OCCASIONAL STORMS (AT KMKC/KMCI) WILL CONTINUE THROUGH 12Z...BUT THE INCREASING CONCERN TOWARD THE END OF THE FORECAST PERIOD WILL BE WITH THE WINDS. SURFACE PRESSURE GRADIENT WILL TIGHTEN RAPIDLY TOWARD MORNING AS WARM FRONT SWEEPS NORTHWARD AND A SECOND LEE TROUGH DEVELOPS OVER THE HIGH PLAINS. WARM SECTOR WINDS WILL GRADUALLY VEER INTO THE S AND SSW...WITH GUSTS OF 25 KNOTS EXPECTED TO DEVELOP BY LATE MORNING. BOOKBINDER && .PREVIOUS DISCUSSION... 225 AM... MAIN FOCUS THIS MORNING IS ON THE BOWLING BALL MASQUERADING AS A WEATHER SYSTEM MOVING THROUGH THE CENTRAL PLAINS. THE CUTOFF LOW... CURRENTLY LOCATED IN NORTHERN OKLAHOMA...WILL BE TAKING A TURN TO THE NORTHEAST LATER TODAY...MOVING THROUGH EASTERN KANSAS AND NORTHWEST MISSOURI TONIGHT. MODELS HAVE CONVERGED AND ARE IN GOOD AGREEMENT AS TO THE TIMING AND TRACK OF THE LOW THROUGH THE PLAINS OVER THE NEXT 24 HOURS. THE ONLY BIG ADJUSTMENT MADE TO THE FORECAST WAS TO UP THE POPS FOR THE AFTERNOON AND OVERNIGHT HOURS. FOR THIS MORNING...SOME OF THE STORMS IN NORTHEAST OKLAHOMA SOUTHEAST KANSAS WILL TRY TO SNEAK INTO THE SOUTHWEST SIDE OF THE CWA...BUT I THINK THEY WILL BE FIGHTING A LOSING BATTLE. EXPECTATION IS THAT AS THE LOW LEVEL JET BEGINS TO WEAKEN THE MOISTURE CONVERGENCE FEEDING THESE STORMS WILL LET UP...AND BY 12Z THE STORMS WILL BE DISIPATING. HENCE...I HAVE ONLY GONE WITH CHANCE POPS IN THE SOUTHWEST CORNER THIS MORNING...LEAVING THE LIKELY POPS FOR THE AFTERNOON HOURS AS THE LOW SHIFTS NORTHEAST THROUGH KANSAS. HOWEVER...THIS WILL NEED TO BE CLOSELY MONITORED. STRONG MOISTURE ADVECTION WITH THE LOW WILL BRING THE RAIN...BUT THE 30 KTS OF 0-3KM SHEAR AND LAPSE RATES BETWEEN 6 AND 7 WILL BRING THE POTENTIAL FOR SOME SEVERE STORMS. UNIDIRECTIONAL NATURE OF THE SHEAR AND RAIN COOLED SURFACE TEMPS SHOULD MITIGATE THE POTENTIAL FOR ANY KIND OF WIND EVENT...SO LARGE HAIL LOOKS TO BE THE PRIMARY CONCERN AT THIS TIME. OTHERWISE...MODERATE TO LOCALLY HEAVY RAIN WILL ACCOMPANY THE STRONGEST OF THESE STORMS. FLOOD GUIDANCE VALUES RUN AROUND TO ABOVE 2 INCHES IN AN HOUR FOR COUNTIES ALONG AND NORTH OF MISSOURI HIGHWAY 36...WITH LOCATIONS FARTHER SOUTH RUNNING BETWEEN 1.4 AND 2 INCHES. SO...SOME MINOR HYDRO ISSUES MAY DEVELOP ACROSS AREAS ALONG AND SOUTH OF THE MISSOURI RIVER. OTHERWISE FOR SUNDAY...THE LOW WILL BE MOVING AWAY TAKING THE RAIN CHANCES WITH IT BY THE EVENING HOURS. MEANWHILE...A TROUGH DIGGING ALONG THE WEST COAST WILL KEEP THE FLOW ALOFT FROM THE SOUTHWEST. THIS WILL KEEP THE WARM AIR ADVECTION GOING ACROSS KANSAS AND MISSOURI EVEN AS THE LOW IS DEPARTING. WITH 850MB TEMPS CLIMBING THROUGH THE UPPER TEENS TO NEAR 20C...I HAVE UPPED TEMPS FOR SUNDAY. FOR MONDAY AND TUESDAY MORE WARM AIR ADVECTION IS ON TAP FOR EASTERN KANSAS AND MISSOURI AHEAD OF A COLD FRONT TAKING SHAPE ACROSS THE HIGH PLAINS...SO I HAVE ALSO BUMPED THOSE TEMPS UP A FEW DEGREES. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Oct 1, 1:00 PM CDT, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED MND TIME NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SAT OCT 1 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT SAT OCT 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL THREATEN EASTERN KANSAS AND WEST CENTRAL MISSOURI LATE THIS AFTERNOON...AND OVERSPREAD MUCH OF THE REGION OVERNIGHT. SEVERE WEATHER IS NOT EXPECTED...HOWEVER THE STRONGER STORMS MAY BE ACCOMPANIED BY LOCALLY HEAVY RAINFALL AND SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE ONGOING EARLY SUNDAY MORNING...BUT WILL EXIT CENTRAL MISSOURI BEFORE MIDDAY. STRONG SOUTHERLY WINDS WILL OVERSPREAD THE ENTIRE OUTLOOK AREA SUNDAY AFTERNOON...WITH GUSTS LOCALLY UP TO 30 MPH POSSIBLE. ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE TUESDAY NIGHT INTO WEDNESDAY AS A COLD FRONT DROPS SOUTHEAST OUT OF NEBRASKA. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. BOOKBINDER
In the hours before
Special weather statement, Oct 1, 11:49 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1149 PM CDT SAT OCT 1 2005 KSZ103-020515- LEAVENWORTH- 1149 PM CDT SAT OCT 1 2005 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN LEAVENWORTH COUNTY UNTIL 1215 AM CDT... AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF TONGANOXIE...MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DB
Special weather statement, Oct 2, 12:01 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1201 AM CDT SUN OCT 2 2005 KSZ057-105-MOZ043-020530- CASS-JOHNSON-MIAMI- 1201 AM CDT SUN OCT 2 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MIAMI...NORTHWESTERN CASS AND SOUTHEASTERN JOHNSON COUNTIES UNTIL 1230 AM CDT... AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PAOLA...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL BE... NEAR LOUISBURG BY 1210 AM CDT. NEAR CLEVELAND BY 1220 AM CDT. 5 MILES SOUTH OF BELTON BY 1230 AM CDT. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 6:07 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 23 min |
| Oct 2, 6:13 AM CDT | Flash Flood Warning | EAX | Atchison | 4 hr |
Nearby
Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.